Perfect colorings of the 12-cube that attain the bound on correlation immunity

D. G. Fon-Der-Flaass

We construct perfect $2$-colorings of the $12$-hypercube that attain our recent bound on the dimension of arbitrary correlation immune functions. We prove that such colorings with parameters $(x,12-x,4+x,8-x$) exist if $x=0$, $2$, $3$ and do not exist if $x=1$. This is a translation into English of the original paper by D. G. Fon-Der-Flaass, "Perfect colorings of the $12$-cube that attain the bound on correlation immunity", published in Russian in Siberian Electronic Mathematical Reports, vol. 4 (2007) 292-295.

Knowledge Graph



Sign up or login to leave a comment